MAUDE Adverse Event Report: ZIMVIE US CORP LLC BALL ABUT 3.5 MM 2 MM CUF F; DENTAL ABUTMENT

ZIMVIE US CORP LLC BALL ABUT 3.5 MM 2 MM CUF F; DENTAL ABUTMENT
Catalog Number BAC2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental abutment located in position number 11 failed because it fractured at the screw.The doctor reports that the procedure was not concluded by placing another implant.

Brand Name
BALL ABUT 3.5 MM 2 MM CUF F
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24647723
Report Number0001038806-2026-01492
Device Sequence Number9786344
Product Code DZE
UDI-Device Identifier00889024014169
UDI-Public(01)00889024014169(17)300724(10)2120036475
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberBAC2
Device Lot Number2120036475
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown
Patient EthnicityNon Hispanic